# SDR LR7A2020100502548

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 1234567890
- Condition: Cracked
- Location: Bs 587
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING LT LOWER AFT PANEL (PLANK) CRACKED AT HOLE X39, FS 576, CWS60L; AND HOLE Y47, FS 587, CWS59.5L WL 256.  REPAIRED IAW LAC MEA 382-57-19-161.  NR 7011.
